Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

O-dimensional groups with a compact space of subgroups

  • 28 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. V. Protasov, “Topological groups with a compact lattice of closed subgroups,” Sib. Mat. Zh.,20, No. 2, 378–385 (1979).

  2. 2.

    Yu. A. Komarov and I. V. Protasov, “Compactness in the lattice of subgroups of a topological group,” Ukr. Mat. Zh.,33, No. 2, 184–189 (1981).

  3. 3.

    A. Weil, “Sur les Espaces a Structure Uniforme et sur la Topologie Generale,” Actualites Sci. et Ind.,551, Hermann-Gie, Paris (1938).

  4. 4.

    I. V. Protasov, “Local theorems for topological groups,” Izv. Akad. Nauk SSSR, Ser. Mat.,43, No. 6, 1430–1440 (1979).

  5. 5.

    I. V. Protasov and A. Saryev, “Topological Abelian groups with a locally compact lattice of closed subgroups,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 3, 29–32 (1980).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 37, No. 4, pp. 483–490, April, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Protasov, I.V. O-dimensional groups with a compact space of subgroups. Mathematical Notes of the Academy of Sciences of the USSR 37, 269–272 (1985). https://doi.org/10.1007/BF01158176

Download citation

Keywords

  • Compact Space